# SDR HALA2019060700281

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 27,504 hours, 64,350 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 59567435501
- Part serial: EFS38853
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 10,826 hours, 24,192 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ON APPROACH, AFTER GEAR EXTENSION "GEAR DOOR OPEN" ALERT CAME ON. RECYCLED THE GEAR AGAIN AND ALERT CAME ON. GEAR WAS DOWN AND 3 GREEN. NORMAL GEAR INDICATION WITH NO ALERT. AIRCRAFT RETURNED TO THE DEPARTING STATION, WHERE AN UNEVENTFUL LANDING WAS MADE.   REMOVED AND REPLACED RH MLG DOOR ACTUATOR CYLINDER REF. AMM TASK 32-34-03000-801. OPS CHECK GEAR SWING, OK. OK FOR SERVICE.
